Home  >  Medicines  >  Cold & Flu  >  Codral
Codral PE Cold & Flu + Cough Day & Night 48 Capsules
Codral PE Cold & Flu + Cough Day & Night 48 Capsules
Product Code: EP49942
$17.49
This Product Is Currently Available
In Store Only
To find a nearest store, click here to use our store locator.
IMPORTANT INFORMATION
If you order 2 or more of this product for the same person it will be upgraded to a Pharmacist Only Medicine and you will be required to call one of our pharmacists after you place your order.
 
General Information

New Formula Codral Cold & Flu+Cough is non-drowsy in the day and allows rest in the night. Contains 36 Day capsules and 12 Night capsules.

This Codral is ideal for:

- dry cough

- blocked/runny noses

- headaches and fever

- body aches and pains

Warnings
Phenylephrine may cause sleeplessness in some people.
Night capsules only: may make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose.  If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION

Keep out of reach of children
If symptoms persist, see your doctor
Ingredients
Day: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Hydrobromide 10mg Night: Paracetamol 500mg, Chlorpheniramine Maleate 2mg, Dextromethorphan Hydrobromide 10mg, Also contains Lactose
Directions
How many
Day: 2 green capsules as necessary
Night: 2 red and white capsules as necessary
How often
Day: morning, midday & afternoon
Night: at bedtime
Time between each dose
4-6 hours as necessary
Maximum
6 day & 2 night capsules in 24 hours
When to stop
Adults after a few days. Children after 48 hours, except on medical advice

USAGE ADVICE

Who can use this Codral
- Adults
- Children 12 years and over
Use this Codral for
- dry cough
- blocked/runny noses
- headaches and fever
- body aches and pains
Ask your doctor before use
- if you have high blood pressure
- if you are taking antidepressants
- if you have heart problems
- if you are pregnant or breastfeeding
- if you are taking any other medicines to treat cough and cold
Product ID: 49942
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $99*
Secure Shopping
View Store Locations
Please Wait...